# SDR MASA200500952

- Difficulty date: November 25, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 19,214 hours, 14,217 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 0788
- Condition: Odor
- Part time: 11,824 hours, 9,074 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH 7154 ORD - THE CREW RETURNED TO THE FIELD FOR STRONG ELECTRICAL BURNING SMELL AND SMOKE IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED ADSHC.
